# SDR DALA2024062106312

- Difficulty date: June 19, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 97,555 hours, 41,493 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 CORROSION ON FLOOR BEAM BS= 1640 BTW RBL=38 TO LBL=45 AT CPAX. CORRECTIVE ACTION: SUMMARY OF NRC 00427 CORROSION LEVEL 2. FLOOR BEAM T CHORDBS= 1640 BTW RBL=60 TO LBL=60 AT CABIN PAX WAS REPLACED PER B757-200 SRM 53-00-51-2R PROCEDURE 9. (0402123)
